All I have heard is its impossible to lose weight even w/ exercise and diet. I am currently on Lexapro and have been gaining weight since I started. If I can't lose the weight than I believe I will consider another medication. So if anyone out there has been able to lose weight on these meds, please let me know! Thanks.
See https://www.drugs.com/comments/escitalopram/lexapro.html for over 200 different patient reviews on Lexapro.
I can only give my opinion, and that is a NO. There are ways to keep weight off, by exercising (like that is the last thing you want to do right? lol)
I do know that Seroquel is a weight gainer, and Lamictal, I guess it depends on the person.
But every person has their own rate of metabolism and with depression comes less activity, so some weight gain may just be a result of less activity!
Hope I help in some way!
Yes; I've lost 20 lbs. in the past year that I've been taking Lexapro.
I didn't exercise or limit my food intake - it just happened.
I try not to pay too much attention to contraindications/side effects blah blah blah. That kind of info would just bum me out and scare me and I need an antidepressant DESPERATELY. It seems I was born suicidal! and then, about ten years ago, I got RSD in my feet and now my hands.
The other day I read a comment by someone who said Gabapentin (Neurontin) caused her to gain 80 lbs. and she was still gaining.
I take 3600 mgs. of Gabapentin a day; it's the highest dose and the woman who commented was on a much lower dose. So, for me, Gabapentin didn't cause me to gain weight.
Everyone is different but what matters is MANAGING your pain so that you can live a good life. "Everything in moderation" whether it's medicine, food, activities.
Take care and please don't give the "side effects" info on Lexapro too much "weight!"
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.